# SDR IPXA2019062843861

- Difficulty date: June 6, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307007120600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y MAIN CABIN SEAT TRACK IS CORRODED BETWEEN FRAME 80/82 AND Y=0. REPAIRED CORRODED SEAT TRACK BETWEEN FRAME 80/82 AND Y=0 IAW SRM 53-10-06 PARA. 4 FIG. 201. (MAJOR)
